MathSciNet Relay Station
MathSciNet bibliographic data
MR1480783 14D20 (16G20 18E10)
Rudakov, Alexei Stability for an abelian category. J. Algebra 197 (1997), no. 1, 231–245.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement